Existence, uniqueness and approximation of a doubly-degenerate nonlinear parabolic system modelling bacterial evolution

File Description SizeFormat 
DOUDEGEN.PDFAccepted version296.11 kBAdobe PDFView/Open
Title: Existence, uniqueness and approximation of a doubly-degenerate nonlinear parabolic system modelling bacterial evolution
Authors: Barrett, JW
Deckelnick, K
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Jul-2007
Citation: MATH MOD METH APPL S Vol.( 17 ) No.( 7 ) pp 1095 - 1127
URI: http://hdl.handle.net/10044/1/640
Publisher Link: http://dx.doi.org/10.1142/S0218202507002212
DOI: 10.1142/S0218202507002212
ISSN: 0218-2025
Start Page: 1095
End Page: 1127
Copyright Statement: Electronic version of an article published as Mathematical Models and Methods in Applied Sciences, Volume 17, Issue 7, Year 2007, Pages 1095-1127. Article DOI:10.1142/S0218202507002212 © World Scientific Publishing Company http://www.worldscinet.com/m3as/m3as.shtml
Volume: 17
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons